# SDR SIMA20201121002

- Difficulty date: November 21, 2020
- Submitted: November 22, 2020
- Operation: Air carrier
- Aircraft: N283NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000818
- Aircraft time: 2,689 hours, 1,732 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Fwd Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD F/A EMERGENCY FLASHLIGHT HOLDER BROKEN.  C/A: R & R FWD F/A EMERGENCY FLASHLIGHT ASSEMBLY, IAW CMM 25-41-71.  OPERATIONS CHECK GOOD.
